ru en

Публикации

1. Kryzhevich S.G., Chaos in vibroimpact systems with one degree of freedom in a neighborhood of chatter generation: II, Differential Equations, 47:1 (2011), 29-37.
2. Alexey V. Osipov, Inverse periodic shadowing properties, Electronic Jounal Differential Equations and Control Processes, 3 (2011), 30-45; preprint.
10. Anton Alekseev, Andrei Bytsko, Konstantin Izyurov, On SLE martingales in boundary WZW models, Letters in Mathematical Physics, 97:3 (2011), 243-261; preprint.
11. Stanislav Smirnov, Oded Schramm, On the scaling limits of planar percolation, Annals of Probability, 228 (2011), 1590-1630; preprint.
12. Ильяшенко Ю.С., Рыжов Д.А., Филимонов Д.А., Захват фазы для уравнений, описывающих резистивную модель джозефсоновского перехода, и их возмущений, Функциональный анализ и приложения, 45:3 (2011), 41–54.
13. Anton Baranov, Roman Bessonov, Vladimir Kapustin, Symbols of truncated Toeplitz operators, Journal of Functional Analysis, 261:12 (2011), 3437-3456; preprint.
15. Anton Baranov, Yurii Belov, Systems of reproducing kernels and their biorthogonal: completeness or incompleteness?, International Mathematics Research Notices, 2011:22 (2011), 5076–5108; preprint.
16. Chicherin D., Gorbenko V., Vereshagin V., Equivalence theorem in effective theories, Physical Review D, 84 (2011), 105003; preprint.
17. Затицкий П.Б., Петров Ф.В., Об исправлении метрик, Записки научных семинаров ПОМИ, 390 (2011), 201-209. English translation: Zatitskiy P.B., Petrov F.V., Correction of metrics, Journal of Mathematical Sciences, 181:6 (2012), 867-870; препринт.
18. Vladimir Lyakhovsky, Anton Nazarov, Recursive properties of branching and BGG resolution, Theoretical and Mathematical Physics, 169:2 (2011), 1551–1560; preprint.
19. Dmitry Chelkak, Stanislav Smirnov, Discrete complex analysis on isoradial graphs, Advances in Mathematics, 228:3 (2011), 1590-1630; preprint.
21. Glazman A.L., Zatitski P.B., Sivatski A.S., Stolyarov D.M., Forms of higher degree over certain fields, Записки научных семинаров ПОМИ, 394 (2011), 209-217. English translation: Glazman A.L., Zatitski P.B., Sivatski A.S., Stolyarov D.M., Forms of higher degree over certain fields, Journal of Mathematical Sciences, 188:5 (2013), 591-595.
22. Oded Schramm, Stanislav Smirnov, Christophe Garban, On the scaling limits of planar percolation, The Annals of Probability, 39:5 (2011), 1768-1814; preprint.